# SDR SWIA201127351

- Difficulty date: August 23, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N971SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7947
- Aircraft time: 18,971 hours, 16,074 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Corroded
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AILERON UPPER CONTROL CABLE CORRODED.  (SERVICE)  INSTALLED SERVICEABLE AILERON UPPER CONTROL CABLE.
